A characteristic property of simple Lie algebras
Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 65-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1985_19_2_a6,
author = {V. V. Astrakhantsev},
title = {A characteristic property of simple {Lie} algebras},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {65--66},
year = {1985},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a6/}
}
V. V. Astrakhantsev. A characteristic property of simple Lie algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 2, pp. 65-66. http://geodesic.mathdoc.fr/item/FAA_1985_19_2_a6/
[1] Dzhekobson N., Algebry Li, Mir, M., 1964 | MR
[2] Khelgason S., Differentsialnaya geometriya i simmetricheskie prostranstva, Mir, M., 1964
[3] Astrakhantsev V.V., Funktsion. analiz i ego pril., 12:3 (1978), 64–65 | MR | Zbl
[4] Astrakhantsev V.V., Dep. v VINITI AN SSSR, 12.02.79. No 538-79
[5] Cahen M., Lemaire L., Parker M., Bull. Soc. Math. Belgique, 24:3 (1972), 227–237 | MR | Zbl